MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false positive architect total b-hcg results for a 34-year-old female patient.The following data was provided (<5.00 miu/ml is negative, >/=25.00 miu/ml is positive): sample id (b)(6) initial result, on (b)(6) 2024, was 3.39, repeat results were 399.01 and 4.38 miu/ml.The sample was also tested for troubleshooting with an alinity assay, and the result was 154.01, repeat results were 424.30 and 410.45 miu/ml.A new sample was collected from the patient and the result was 3.75 miu/ml.The patient¿s previous result on (b)(6) 2024 was 187.0, on (b)(6) 2024 was 29.0, and on (b)(6) 2024 was <1.20 miu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for a false positive architect total b-hcg result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 55314ud00 did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide, with median values (for the negative population) for the complaint lot within the established limits, suggesting that the performance is acceptable.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect total b-hcg, lot number 55314ud00, was identified.
 
Event or Problem Description
The customer observed false positive architect total ¿-hcg results for a 34-year-old female patient.The following data was provided (<5.00 miu/ml is negative, >/=25.00 miu/ml is positive): sample id (b)(6) initial result, on (b)(6) 2024, was 3.39, repeat results were 399.01 and 4.38 miu/ml.The sample was also tested for troubleshooting with an alinity assay, and the result was 154.01, repeat results were 424.30 and 410.45 miu/ml.A new sample was collected from the patient and the result was 3.75 miu/ml.The patient¿s previous result on (b)(6) 2024 was 187.0, on (b)(6) 2024 was 29.0, and on (b)(6) 2024 was <1.20 miu/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18790623
Report Number3005094123-2024-00081
Device Sequence Number12702036
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)240810(10)55314UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Catalogue Number07K78-25
Device Lot Number55314UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR60942.; ARC I2000SR INST, 03M74-02, ISR60942.
Patient SexUnknown